# SDR C2XA95IA064

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34805
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 073
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: S54210200011000
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND RT NACELLE OUTBOARD AFT Z-MOUNT TO HAVE CHAFE DAMAGE IN SEVERAL AREAS.  MAINTENANCE REMOVED AND REPLACED THE AFT OUTBOARD Z-MOUNT.  AIRCRAFT APPROVED FOR RETURN TO SERVICE ATR42 MM 54-21-61.  (W)
